Long lasting pain relief - Up to 8 hours pain relief with only one tablet
Tough on pain - Stronger pain relief than two tablets of regular (500 mg) paracetamol
Fight pain on two fronts - Has two different active ingredients that work in different ways
Fast relief from pain - Mersynofen is absorbed by your body within 5 minutes with pain relief starting at 15 minutes
Non-drowsy formulation - Can be taken day or night.
You can use Mersynofen to relieve the short-term (acute) pain and/or inflammation you may get with:
Muscular Aches and pains, Backaches, Headaches, Migraines, Headache Tension, Headache Sinus, Toothache, Dental Pain, Period Pain, Sore Throats, Tennis Elbow.
When taking Mersynofen, follow all directions for use written on the medicine's label. Do not take more than the recommended dose on the label or for a longer period of time. If you do not understand the instructions on the label, ask your pharmacist or doctor for help.
Adults under 65 and children from 12 years: Take one tablet every 8 hours with water when necessary.
Do not take more than 3 tablets in 24 hours.
Only take Mersynofen when required for pain.
Adults: do not take Mersynofen for more than 3 days at a time.
Adolescents (12 to 17 years): do not take Mersynofen for more than 2 days at a time.
If your symptoms persist, worsen or new symptoms develop, talk to your pharmacist or doctor.
Do not take Mersynofen if you:
Have an allergy to any medicine containing paracetamol, aspirin or other NSAIDs.
Have asthma, liver/kidney disease, heart problems, stomach ulcers or other stomach disorders, gastric bleeding signs (blood in stools or vomit).
Are taking any other product containing paracetamol, ibuprofen or other NSAIDs; or Are taking any other medicine for pain relief.
Speak to your pharmacist or doctor if you are not sure whether to take Mersynofen.